# SDR SWIA202161815

- Difficulty date: August 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYDRAULICS COMPARTMENT - INTERCOSTAL JUST OTBD OF BLOWOUT PANEL HAS CRACK IN AFT RADIUS     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED INTERCOSTAL AT NOSE HYD COMPARTMENT OTBD OF BLOW OUT PANEL. IAW CRJ900 SRM 51-42-06-001-001-A01 AND DWG CC670-33045 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2D24)
